RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 6, Pages 1178–1203 (Mi izv1569)  

Perturbations of normal operators and stability of the continuous spectrum

N. G. Makarov


Abstract: The problem of “filling holes” in the spectrum is considered for a given operator when it is perturbed by operators in various symmetrically normed operator ideals. The case of trace-class perturbations of normal operators is allotted a special place.
Bibliography: 21 titles.

Full text: PDF file (2649 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:3, 535–558

Bibliographic databases:

UDC: 517.948
MSC: Primary 47A10, 47A55, 47B15; Secondary 47B10, 47D25
Received: 18.12.1984

Citation: N. G. Makarov, “Perturbations of normal operators and stability of the continuous spectrum”, Izv. Akad. Nauk SSSR Ser. Mat., 50:6 (1986), 1178–1203; Math. USSR-Izv., 29:3 (1987), 535–558

Citation in format AMSBIB
\Bibitem{Mak86}
\by N.~G.~Makarov
\paper Perturbations of normal operators and stability of the continuous spectrum
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 6
\pages 1178--1203
\mathnet{http://mi.mathnet.ru/izv1569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=883158}
\zmath{https://zbmath.org/?q=an:0656.47006}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 3
\pages 535--558
\crossref{https://doi.org/10.1070/IM1987v029n03ABEH000982}


Linking options:
  • http://mi.mathnet.ru/eng/izv1569
  • http://mi.mathnet.ru/eng/izv/v50/i6/p1178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:223
    Full text:71
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019